Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having bouts of tachycardia, chest pain radiating to back, gastrointestinal issues, nausea, increased heartrate, dizziness, headaches. Solution?

I have been having bouts of tachycardia and intense left chest pain which radiates to my back. Cardiac tests have all been normal. I also have gastrointestinal issues and get very nauseas during these episodes. I am very sensitive to sound and smells. I have dizzyness when I stand and increased Heart rate upon standing. I get migraines and headaches almost daily. I always feel bloated and gassy.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

From the description you gave and if the cardiac tests are OK, the troubles you are having can be associated with gastric complaints and hypochondriasis (generalized anxiety with more anxiety about diseases and health). You will be needing psychological intervention as well as meditation. Life style changes should be made so as to engage yourself totally throughout the day and make yourself tired. Meditation helps to channel thought process. I can help you online if you desire so.
Good luck.
Answered: Tue, 13 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor